Universal properties of$L$($F$_{∞}) in subfactor theory

Sorin Popa Department of Mathematics, University of California Dimitri Shlyakhtenko Department of Mathematics, University of California

TBD mathscidoc:1701.331933

Acta Mathematica, 191, (2), 225-257, 2001.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:43 uploaded by actaadmin ] [ 131 downloads ] [ 0 comments ]
@inproceedings{sorin2001universal,
  title={Universal properties of$L$($F$_{∞}) in subfactor theory},
  author={Sorin Popa, and Dimitri Shlyakhtenko},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203343385001642},
  booktitle={Acta Mathematica},
  volume={191},
  number={2},
  pages={225-257},
  year={2001},
}
Sorin Popa, and Dimitri Shlyakhtenko. Universal properties of$L$($F$_{∞}) in subfactor theory. 2001. Vol. 191. In Acta Mathematica. pp.225-257. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203343385001642.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved